# SDR USAA2014111200007

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 10 hours, 3 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 - 8 CTR CEILING PANEL EMER LIGHT FEMALE PLUG IS BROKEN OFF THE WIRE.  REPLACED TERMINAL ON EMER LIGHT AT ROW 7 - 8 IAW ESPM 20-48-14.
